# SDR DALA2021122708064

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CRACK ON STABILIZATION STRAP AT LBL 28 BETWEEN STA 365.25 AND 377.7. CORRECTIVE ACTION: SUMMARY ON NRC. 00200: STABILIZATION STRAP AT LBL 28 BETWEEN STA 365.25 AND 377.7 WAS REPAIRED PER B757-200 SRM. (2062766)
